Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: suffering on paxil

Posted by Erin on August 9, 1999, at 8:00:43

In reply to Re: suffering on paxil, posted by Danny on August 7, 1999, at 1:12:23


I would try to gradually ease off Paxil (taper dosage) and/or supplement with Prozac while tapering. Also, check out the posts in July and June on Paxil withdrawl. I went through a real bruiser of a month getting off of Paxil so I can sympathize with you.

Best wishes,




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Erin thread:9710